W. Baur and V. Strassen, The complexity of partial derivatives, Theoretical Computer Science, vol.22, issue.3, pp.317-330, 1983.
DOI : 10.1016/0304-3975(83)90110-X

F. Boulier, Efficient computation of regular differential systems by change of rankings using Kähler differentials. Prépublication 1999-14, 1999.

F. Boulier, D. Lazard, F. Ollivier, and M. Petitot, Representation for the radical of a finitely generated differential ideal, Proceedings of the 1995 international symposium on Symbolic and algebraic computation , ISSAC '95, pp.158-166, 1995.
DOI : 10.1145/220346.220367

URL : https://hal.archives-ouvertes.fr/hal-00138020

R. P. Brent and H. Kung, Fast Algorithms for Manipulating Formal Power Series, Journal of the ACM, vol.25, issue.4, pp.581-595, 1978.
DOI : 10.1145/322092.322099

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

P. Bürgisser, M. Clausen, and M. A. Shokrollahi, Algebraic complexity theory, 1997.
DOI : 10.1007/978-3-662-03338-8

D. Castro, K. Hägele, J. Morais, and L. M. Pardo, Kronecker's and Newton's Approaches to Solving: A First Comparison, Journal of Complexity, vol.17, issue.1, pp.212-303, 2001.
DOI : 10.1006/jcom.2000.0572

S. Diop and M. Fliess, On nonlinear observability, Proceedings of the first european control conference, pp.152-157, 1991.

D. Eisenbud, Commutative algebra with a view toward algebraic geometry. No. 150 in Graduate texts in Mathematics, 1994.

M. Fliess, Automatique et corps diff??rentiels, Forum Mathematicum, vol.1, issue.1, pp.227-238, 1989.
DOI : 10.1515/form.1989.1.227

G. Gallo and B. Mishra, Efficient algorithms and bounds for Wu-Ritt characteristic sets In Effective methods in algebraic geometry (proceedings of MEGA'90), pp.119-142, 1991.

V. Gathen, J. Zur, G. , and J. , Modern computer algebra, 1999.

K. Geddes, Convergence behaviour of the Newton iteration for first order differential equations, Symbolic and Algebraic Computation, Proceedings of EUROSAM'79 72 in Lecture notes in computer science, pp.189-199, 1979.
DOI : 10.1007/3-540-09519-5_71

M. Giusti, G. Lecerf, and B. Salvy, A Gr??bner Free Alternative for Polynomial System Solving, Journal of Complexity, vol.17, issue.1, pp.154-211, 2001.
DOI : 10.1006/jcom.2000.0571

A. Goldbeter, A Model for Circadian Oscillations in the Drosophila Period Protein (PER), Proceedings of the Royal Society B: Biological Sciences, vol.261, issue.1362, pp.319-324, 1995.
DOI : 10.1098/rspb.1995.0153

R. Hermann and A. J. Krener, Nonlinear controllability and observability, IEEE Transactions on Automatic Control, vol.22, issue.5, pp.728-740, 1977.
DOI : 10.1109/TAC.1977.1101601

´. E. Hubert, Factorization-free Decomposition Algorithms in Differential Algebra, Journal of Symbolic Computation, vol.29, issue.4-5, pp.641-662, 2000.
DOI : 10.1006/jsco.1999.0344

URL : http://doi.org/10.1006/jsco.1999.0344

A. Isidori, Nonlinear control systems of Communications and control engineering series, 1989.

J. Johnson and R. E. Kalman, Kahler Differentials and Differential Algebra, Proceedings of the first international congress on automatic control, pp.92-98, 1961.
DOI : 10.2307/1970810

E. Kaltofen, Computational differentiation and algebraic complexity theory, Workshop report on first theory institute on computational differentiationMCS-TM-183 of tech. rep. Argonne national laboratory, pp.28-30, 1993.

E. R. Kolchin, Differential algebra and algebraic groups Academic press, 1973.

L. Ljung, System identification ? Theory for the user, 1987.

L. Ljung, G. , and T. , Parametrization of nonlinear model structures as linear regressions, 11th IFAC word congress, pp.67-71, 1990.

L. Ljung, G. , and T. , On global identifiability for arbitrary model parametrizations, Automatica, vol.30, issue.2, pp.265-276, 1994.
DOI : 10.1016/0005-1098(94)90029-9

C. Noiret, Utilisation du calcul formel pour l'identifiabilité de modèles paramètriques et nouveaux algorithmes en estimation de paramètres, Thèse de doctorat, 2000.

F. Ollivier, Leprobì eme de l'identifiabilité structurelle globale : approche théorique, méthodes effectives et bornes de complexité, 1990.

H. Pohjanpalo, System identifiability based on the power series expansion of the solution, Mathematical Biosciences, vol.41, issue.1-2, pp.21-33, 1978.
DOI : 10.1016/0025-5564(78)90063-9

B. Sadik, A bound for the order of characteristic set elements of an ordinary prime differential ideal and some applications Applicable algebra in engineering, pp.251-268, 2000.

´. E. Schost, Sur la résolution des systèmes polynomiauxàpolynomiauxà paramètres, 2000.

S. Vajda, K. R. Godfrey, R. , and H. , Similarity transformation approach to identifiability analysis of nonlinear compartmental models, Mathematical Biosciences, vol.93, issue.2, pp.217-248, 1989.
DOI : 10.1016/0025-5564(89)90024-2

´. E. Walter, Identifiability of state space model of Lectures notes in biomathematics, 1982.

R. Zippel, Effective Polynomial Computation, 1993.
DOI : 10.1007/978-1-4615-3188-3